Header

UZH-Logo

Maintenance Infos

Möbius rigidity of invariant metrics in boundaries of symmetric spaces of rank-1


Platis, I D; Schroeder, Viktor (2017). Möbius rigidity of invariant metrics in boundaries of symmetric spaces of rank-1. Monatshefte fuer Mathematik, 183(2):357-373.

Abstract

Let $\mathbf{H}^{\mathit{n}}_{K}$ denote the symmetric space of rank-1 and of non-compact type and let $\mathit{d}_\mathfrak{H}$ be the Korányi metric defined on its boundary. We prove that if $\mathit{d}$ is a metric on $\partial\mathbf{H}^{\mathit{n}}_{K}$ such that all Heisenberg similarities are $\mathit{d}$-Möbius maps, then under a topological condition d is a constant multiple of a power of $\mathit{d}_\mathfrak{H}$.

Abstract

Let $\mathbf{H}^{\mathit{n}}_{K}$ denote the symmetric space of rank-1 and of non-compact type and let $\mathit{d}_\mathfrak{H}$ be the Korányi metric defined on its boundary. We prove that if $\mathit{d}$ is a metric on $\partial\mathbf{H}^{\mathit{n}}_{K}$ such that all Heisenberg similarities are $\mathit{d}$-Möbius maps, then under a topological condition d is a constant multiple of a power of $\mathit{d}_\mathfrak{H}$.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

4 downloads since deposited on 15 Feb 2017
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2017
Deposited On:15 Feb 2017 08:01
Last Modified:19 Feb 2018 07:26
Publisher:Springer
ISSN:0026-9255
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00605-016-0982-1

Download

Download PDF  'Möbius rigidity of invariant metrics in boundaries of symmetric spaces of rank-1'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 196kB
View at publisher